Close
Close

Crocin Pain Relief

Close

Crocin Advance

Close

Crocin 650

Close

Crocin Cold & Flu

Close

Crocin Drops

Close

Crocin 240

Close

Crocin 120

  • Product
  • Format
  • Age
  • Key Features
  • Ingredients
Close
Colourfree Baby Drops

Crocin Pain Relief

  • Tablets
  • 12 + Years
  • Acetaminophen and caffiene tablets USP
  • Paracetamol IP : 650mg
  • Caffeine Anhydrous IP : 50 mg
Close
Colourfree Suspension

Crocin Advance

  • Tablets
  • 12 + Years
  • Paracetamol 500mg fast release tablets
  • Paracetamol I.P. 500 mg
  • Analgesic and Antipyretic
Close
Chewable Tablet

Crocin 650

  • Tablets
  • 12 + Years
  • Paracetamol 650mg tablets
  • Paracetamol I.P. 650mg
  • Analgesic and Antipyretic
Close
Suppositories

Crocin Cold & Flu

  • Tablets
  • 12 + Years
  • Acetaminophen , caffiene and phenylephrine tablets USP
  • Paracetamol: I.P. 500 mg
  • Caffeine I.P. (anhydrous): 32 mg
  • Phenylephrine Hydrochloride I.P.: 10 mg
Close

Crocin Drops

  • Drops
  • 2 - 12 Months
  • -
  • Paracetamol 100mg/ml
Close
Elixir 5-12 Years

Crocin 240

  • Suspension
  • 5-12 Years
  • -
  • Paracetamol 240mg/5 ml
Close
Elixir 5-12 Years

Crocin 120

  • Suspension
  • 1 – 5 Years
  • -
  • Paracetamol 120mg/5 ml
Crocin Suspension DS for 5 to 12 Years Children

CROCIN’S CHILDREN RANGE

Crocin 240

Crocin’s children range includes drops for infants and suspensions for children upto 12 years of age. All products in this range come with a dosing device to help parents give their child the accurate therapeutic dose.

Flavours :  Peppermint flavour in Drops (100 mg/ml) , Strawberry flavour in Crocin 120 (120 mg/5ml ) and Mixed Fruit flavour in Crocin 240 (240 mg/ml).
Dosage(15mg/kg per dose)

 

Compare similar products

Overview

What does it relieve?

  • Fever
  • Teething
  • Immunisation
  • Earache
  • Headache
  • Cold & Flu symptoms

What's the format?

Suspension

A suspension consisting of undissolved particles of one or more medicinal agents mixed with a liquid vehicle for oral administration.

What are its features?

Fast relief while being gentle to little stomachs

Other features:

Colourfree | Great NEW flavours – a choice of Strawberry or Orange | PET bottle with neck insert for easy dosing (BPA free) | Accurate, easy dosing device | Sugar free No artificial colours

What are the ingredients?

Active ingredient: Paracetamol 24 mg/mL

Overview

  • What Does It Relieve?

    • Fever
    • Teething
    • Immunisation
    • Earache
    • Headache
    • Cold & Flu symptoms
  • What's The Format?

    Suspension

    A suspension consisting of undissolved particles of one or more medicinal agents mixed with a liquid vehicle for oral administration.

  • What Are Its Features?

    Fast relief while being gentle to little stomachs

    Other features:
    Colourfree
    Great NEW flavours – a choice of Strawberry or Orange
    PET bottle with neck insert for easy dosing (BPA free)
    Accurate, easy dosing device
    Sugar free
    No artificial colours

  • What Are The Ingredients?

    Active ingredient: Paracetamol 24 mg/mL

How To Use

Shake bottle, use the measuring device provided to accurately measure the correct dose (see diagram found here:https://www.panadol.com.au/products/colorfree-suspension-1-5-years.html).

Once the correct dose has been measured it can be mixed with juice or water first before it is taken.

This dose may be repeated if necessary, every 4 hours.

Crocin Suspension DS Dosage

Age : 5 – 12 Years 

Avg wt. (kg)

10 - 12

12 - 14

14 - 18

18 - 20

20 - 25

25 - 32

32 - 40

40 - 45

Dose(ml)

3.1 – 3.8

3.8 – 4.4

4.4 – 5.6

5.6 – 6.3

6 - 8

8 – 10

10 - 13

13 –14

Each 5 ml contains: Paracetamol I.P. 240 mg

Directions for use

In each case, not more than 4 doses in any 24 hour period or as directed by the physician. Minimum dosing interval: 4 hours. Maximum daily dose: 60 mg/kg presented in divided doses of 15 mg/kg throughout the 24 hour period. Do not administer for more than 48 hours without doctor’s advice.

Parental Advice: Should not be used along with other paracetamol containing products; contraindicated in patients with known paracetamol hypersensitivity; seek medical advice if the patient is suffering from liver or kidney impairment. Overdose may be injurious to liver; immediate medical management is required in the event of overdose, even if symptoms of overdose are not present.

Use as directed on pack. Crocin is a trademark of GSK group of companies. @2015, GlaxoSmithKline.

For more details, read product information

Warning

Do not give more than 4 doses in one day or within any 24-hour period. Do not use for more than 48 hours at a time except on medical advice.

Further Information

The recommended dose for Children's Panadol in children under 12 years is 15 milligrams of paracetamol for every 1 kilogram body weight. Follow the dosage instructions on the bottle, do not exceed the recommended dose unless directed by your doctor.

Enquiries

If you would like any further information regarding Children's Panadol products, please call our INFOLINE (Freecall) Australia on 1-800-028-533, or send a query through our website.

References

1 Ipsos Brand & Ad Tracking, October 2014

2 Autret-leca E et al. Curr Med Res Opin 2007; 23(9)2205-2211

3 Walson PD et al. AJDC 1992;146626-623

4 Schachtel BP, Thoden MA. Clin Pharmacol Ther 1993;53593-601

5 Celebi S et al. Indian J Pediatr 2009;76:287-91

6 Clarke GD et al. lnt J Pharm Pract 2008;16:1–4 (GSK sponsored)

7 Nielsen MAT Volume Sales June 2015

* Refers only to non-prescription medicines and is based on the liquid paracetamol formulation given at a dosage of 15 mg/kg.

† Refers to only non-prescription medicines at the recommended Australian doses for paediatric paracetamol (15mg/kg) and ibuprofen (10mg/kg).

Related Products

Related Products

Related Products

Related Articles

Related Articles